# SDR HDNR200500001

- Difficulty date: August 4, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N911E
- Make and model: Bolkms BO105CBS
- Aircraft serial: S812
- Aircraft time: 6,355 hours, 21,845 cycles
- Engine: Allsn 250C20B
- Engine time: 6,285 hours, 20,836 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Housing
- Part number: 23008021
- Part serial: VV10192
- Condition: Debonded
- Location: Gearbox
- Component: Gearbox, Allsn, C20B
- Component part number: 6894171
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

OIL NOT SCAVENGING.  OIL EMPTIED FROM AIRCRAFT TANK TO ENGINE GEARBOX DURING GROUND OPERATION.  FOUND THAT THE SEALANT THAT SOME OVERHAUL VENDORS PUT IN THE BACK OF THE LOWER RIGHT COMPRESSOR MOUNT INSERT, INSIDE THE GEARBOX HOUSING, HAD FALLEN OUT AND PLUGGED THE SCAVENGE PICK-UP IN THE BOTTOM OF THE GEARBOX.  HOUSING HAD 284.7 HRS TSO.
